# SDR IPXA2018110535630

- Difficulty date: October 16, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7127502
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 27R WAS CRACKED UNDER THE R3 DOOR.  REMOVED, FABRICATED,  AND REPLACED THE LONGERON IAW DWG AEA7127, SRM 51-35-01, AND SRM 51-33-01.
